• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Depixol depot injection and depression

S

scooby1001

Well-known member
Founding Member
Joined
May 28, 2008
Messages
64
I have been on depixol depot medication for the last 5 weeks and i have it once every 2 weeks. I find for the first week i feel ok no depression but going into week two the depression builds again. I am due my next jab next tuesday and i am feeling really depressed again. To be honest i can't see the point of going on as my daughter is living with my parents and when i have her back for a couple of days i can't cope and get even more depressed.

I am aware that depixol is not an anti-depressent but my pdoc did say that it would help my depression and my phychotic/auditory hallunisations. So far it has not really done much probably cos i am only on 20mg currently going up to 30mg on tuesday. Due to a heart condition i have they are going up very slowly. The site i usually go on for support is closed for 2 weeks so feel really alone and the feeling of wanting to die is getting stronger by the hour and i just don't know what to do with myself.

Anyone else tried depixol and how did you get on?
 
A

Apotheosis

Guest
As far as I am aware - anti-psychotics have the potential to cause treatment resistant depression - i.e. if the anti-psychotic meds cause depression - anti-depressants won't work.
 
S

scooby1001

Well-known member
Founding Member
Joined
May 28, 2008
Messages
64
I have now rung my crisis line and spoken to someone who is going to get back to me asap with some help i hope. Thanks.
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
Hi there I don't know anything about the ned you are on but it could be its not at the full therapeutic level yet and things may improve when the dose s increased.
Hope it works out ok for you.
KP
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
Hi, hope you're feeling a little better. I was on Depixol about 6 years ago. It didn't cause me to have depression. If I remember correctly, I was on 250 mg a week. I could be wrong. Like KP1 said - maybe you will notice a difference when you are on the therapeutic dose. Best of luck.
Jacqui x
 
Similar threads
Thread starter Title Forum Replies Date
I An injection of happiness... Bipolar Forum 10
I Positivity injection Bipolar Forum 3

Similar threads

Top